# SDR DALA2021072004083

- Difficulty date: July 20, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 75,624 hours, 9,889 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 DOOR 4 RIGHT THE ARMED LIGHT FLICKERS ON CIDS PANEL. SHOWING ARMED-NOT ARMED. CORRECTIVE ACTION: CLEANED PROX SENSOR. OPS CK GOOD. (7887157)
